picperfdisaster (picperfdisaster) wrote in vaginapagina,
picperfdisaster
picperfdisaster
vaginapagina

Odd aches and pains

Hello wonderful people, I have hope that you brilliant folk can maybe shine some light on what's going on with me. I'll start out by saying that I have my yearly coming up in about a month. Nothing that is going on with me is disruptive in my life, just odd and annoying.

I spent three years on the Mirena (worst decision of my life) and the past six months on ortho tri cyclen. I am very sexually active using no other protection other than condoms. I can't really judge my lack of a period or withdrawal bleed for anything because it's not been regular the entire time I've been on birth control.

Starting about two weeks ago, I started cramping like my period was coming. Nothing. Two days ago I had these sharp stabbing sensations periodically in my lower abdomen, more on the left side, but pretty much everywhere. They lasted about six hours and then they went away. That day and the next day I had heavy, soaking clear shiny discharge. Still cramping. I took four pregnancy tests in the past week and a half just to be sure and they are all negative. The last "period" I had was at the beginning of Feb, was very heavy and abnormally cranky. I've had three children, but didn't have these symptoms with any of those pregnancies, but I also wasn't on birth control for any of them.

Have any of you heard of this while on birth control?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments